# SDR SWIA202163645

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Part number: 601R3180735
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) AFT LUG HAS ELONGATED HOLE FOR SPRING PIN   (C CHECK RO 01-05-2022)   REMOVED DAMAGED PAX DOOR HINGE (DOOR SUDE) AND INSTALLED A NEW HINGE IAW CRJ 700 SRM 52-11-01-201-002-A01. NO CHANGE TO WEIGHT, TASK CARD 51-900-1002-SKY AND M-337 ATTACHED
